# SDR USAA2011100400012

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 56,082 hours, 21,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON FUSELAGE SKIN IN AREA AROUND FORWARD LAV SERVICE PANEL AT BS 420, S27L, BL 0.  REPAIRED FUSELAGE SKIN AT FORWARD LAV SERVICE PANEL IAW EA 103410 & 103384.
